Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 155, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 23, 2014, 5:22 PM MDT for Lincoln County, New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2014, 5:22 PM MDT (23:22 UTC)
- Expired
- Jun 23, 2014, 6:00 PM MDT
- In force
- 38 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 95 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3110 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
490 WUUS55 KABQ 232322 SVRABQ NMC027-240000- /O.NEW.KABQ.SV.W.0155.140623T2322Z-140624T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 522 PM MDT MON JUN 23 2014 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO * UNTIL 600 PM MDT * AT 522 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LINCOLN...OR ABOUT 21 MILES NORTHEAST OF RUIDOSO...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... SAN PATRICIO... HONDO... TINNIE... PICACHO... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. && LAT...LON 3351 10502 3327 10511 3341 10546 3356 10539 TIME...MOT...LOC 2322Z 288DEG 11KT 3347 10535 $$ 34
1 follow-up statement
234 WWUS55 KABQ 232339 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 539 PM MDT MON JUN 23 2014 NMC027-240000- /O.CON.KABQ.SV.W.0155.000000T0000Z-140624T0000Z/ LINCOLN NM- 539 PM MDT MON JUN 23 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR SOUTH CENTRAL LINCOLN COUNTY... AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HONDO...OR ABOUT 27 MILES EAST OF RUIDOSO...MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... TINNIE... PICACHO... PRECAUTIONARY/PREPAREDNESS ACTIONS... HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN LINCOLN WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 3341 10536 3355 10531 3351 10502 3327 10511 TIME...MOT...LOC 2339Z 288DEG 11KT 3346 10524 $$ 34
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:54 PM MDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 23, 2:54 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 254 PM MDT MON JUN 23 2014 .SYNOPSIS... ACTIVE WEATHER THROUGH TUESDAY MOSTLY FROM THE CENTRAL MOUNTAINS EAST TO THE TEXAS BORDER. THIS INCLUDES THE POTENTIAL FOR SEVERE WEATHER ACROSS MUCH OF THE EAST LATER THIS AFTERNOON INTO TONIGHT AND AGAIN TUESDAY AFTERNOON AND EVENING IN THE FAR NORTHEAST. WE WILL THEN BEGIN TO SEE A GRADUAL DRYING TREND FOR THE SECOND HALF OF THE WEEK WITH A MOSTLY DRY WEEKEND AND EARLY NEXT WEEK...THANKS TO A SLOWLY BUILDING HIGH PRESSURE AREA. WHILE WE CANT RULE OUT STRAY SHOWERS OR STORMS IN THE NORTHERN MOUNTAINS OR FAR EASTERN PLAINS THE VAST MAJORITY OF THE TIME AND AREA WILL BE RAINFREE FROM THURSDAY THROUGH NEXT MONDAY. && .DISCUSSION... SHOWERS AND THUNDERSTORMS FIRING OVER THE CENTRAL MOUNTAINS AND SPILLING ONTO THE EASTERN HIGHLANDS. THEY ARE BEHAVING SO FAR BUT WE EXPECT THEM TO GROW IN COVERAGE AND INTENSITY AS WE PROGRESS THROUGH THE EVENING. IN FACT THE BULK OF THE ACTIVITY MAY OCCUR AROUND AND AFTER DARK ACROSS THE FAR EASTERN PLAINS...PROBABLY LASTING TO MIDNIGHT OR LATER. ISOLATED SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE A CONCERN. A FEW SHOWERS ARE TRYING TO FORM OVER THE GILA REGION THIS PM BUT WILL BE MORE WIND PRODUCERS THAN RAIN MAKERS. ANOTHER ACTIVE DAY ON TUESDAY...BUT LIKELY LESS COVERAGE THAN TODAY. ANY SEVERE WEATHER LOOKS TO BE FOCUSED IN THE NORTHEAST. MOST OF THE ACTIVITY WILL AGAIN BE EAST OF THE CENTRAL MOUNTAIN CHAIN. ANY HOPES FOR A LITTLE RAIN IN THE RIO GRANDE VALLEY WILL HINGE ON MOIST OUTFLOWS POURING THROUGH THE MOUNTAIN PASSES AND CANYONS TONIGHT. TEMPERATURES WILL WARM A FEW DEGREES AND BE MOSTLY ABOVE NORMAL TUESDAY. SOME DRYING IS EXPECTED TO CONTINUE THROUGH THE REST OF THE WEEK AS HIGH PRESSURE BUILDS IN FROM THE SOUTHWEST AND A STORM PASSES TO OUR NORTH. WEDNESDAY WILL STILL PRODUCE ISOLATED TO SCATTERED ACTIVITY OVER THE EAST. BUT THEN THE HIGHER HEIGHTS WILL SUPPRESS THE CONVECTION WHILE THE THE TROUGH WILL TRY AND SCOUR MUCH OF THE MOISTURE OUT OF THE STATE BY THE END OF THE WEEK. WE CANNOT RULE OUT ISOLATED STORMS ANY AFTERNOON OR EVENING FROM THURSDAY THROUGH NEXT MONDAY BUT THEY WILL BE FEW AND FAR BETWEEN. MOST OF THE FORECAST AREA WILL BE DRY A VAST MAJORITY OF THIS TIME. LONG RANGE MODELS BRING A BACK DOOR FRONT TO THE EAST IN THE LATER TUESDAY INTO WEDNESDAY TIME PERIOD. THIS COULD PROVIDE AN OPPORTUNITY FOR AN INCREASE IN MOISTURE AND PRECIPITATION CHANCES. CHJ && .FIRE WEATHER... A BACKDOOR COLD FRONT HAS PUSHED SOUTH THROUGH THE EASTERN PLAINS TODAY. OVERNIGHT THROUGH THIS MORNING A SHALLOW LAYER OF LOW LEVEL MOISTURE PUSHED INTO THE RIO GRANDE VALLEY...MUCH OF IT HAS BEEN MODIFIED/MIXED OUT INTO THE LOWER ATMOSPHERE THROUGH OUT THE DAY. AS A RESULT...ONLY SLIGHT CHANCE OF DRY THUNDERSTORMS WEST OF THE CENTRAL MOUNTAINS WHILE THE BEST CHANCES AND GREATER COVERAGE FOR WETTING SHOWERS AND THUNDERSTORMS ARE EAST OF THE CENTRAL MOUNTAINS ACROSS THE EASTERN PLAINS. THE MOST INTENSE PERHAPS SEVERE STORMS WILL BE ACROSS THE FAR EAST CENTRAL PLAINS THIS EVENING. TOMORROW MODERATE WEST WINDS ALOFT WILL DOMINATE WEST OF THE CENTRAL MOUNTAIN CHAIN ALLOWING FOR ISOLATED HIGH BASED DRY STORMS WILL PREVAIL. BEST CHANCES FOR WET THUNDERSTORMS WILL BE FOUND TOMORROW AFTERNOON AND EVENING EAST OF THE CENTRAL MOUNTAINS. NO CRITICAL FIRE VALUES REACHED TODAY AND TOMORROW. HOWEVER...A FEW HOURS OF SUPER HAINES CONDITIONS EXPECTED OVER THE CHUSKA MOUNTAINS TOMORROW AFTERNOON. IN ADDITION...THURSDAY AFTERNOON A FEW HOURS OF SUPER HAINES CONDITIONS DEVELOP OVER THE SOUTHWESTERN MOUNTAINS... THE BLACK RANGE NORTH TO THE SAN MATEO MOUNTAINS...THE GALLINAS MOUNTAINS...THE MAGDALENA MOUNTAINS AND NORTH TOWARDS MOUNT TAYLOR. OVERNIGHT RH RECOVERIES ARE POOR TO FAIR WEST OF THE CENTRAL MOUNTAINS AND FAIR TO GOOD TO EXCELLENT FROM THE CENTRAL MOUNTAINS EAST TOWARDS THE TEXAS STATE LINE. VENT RATES GOOD TODAY ACROSS THE WEST AND TRENDING TOWARDS GOOD ALL AREAS BY WEDNESDAY THROUGH THE END OF THE WEEK. AS A WEAK UPPER LEVEL TROUGH APPROACHES FROM THE WEST-NORTHWEST WEDNESDAY...INCREASING THE DRY WESTERLIES AREAWIDE AND SHUNTING LOW LEVEL GULF MOISTURE EAST INTO TEXAS. EXTENDED RANGE MODELS INDICATE A WEAK UPPER TROUGH PASSAGE ON SATURDAY. MODEL INDICATES MOIST SOUTHERLY SURFACE FLOW PATTERNS OVER TEXAS...PERHAPS ALONG EDGING INTO NEW MEXICO ACROSS THE FAR SOUTHEAST CORNER AND ALONG THE TX/NM LINE. EXTENDED RANGE MODELS TRENDING TOWARDS THE BUILDING OF A UPPER LEVEL SUBTROPICAL HIGH OVER NEAR THE FOUR CORNERS ABOUT 7 DAYS FROM NOW. THIS PATTERN WOULD ALLOW FOR INCREASED MOISTURE INFLUX INTO THE REGION. 01 && .AVIATION... 18Z TAF CYCLE SHRA AND TSRA ARE EXPECTED EAST OF THE CENTRAL MTN CHAIN THIS AFTN/EVE WITH STRONG TO SEVERE CHANCES ACROSS THE NORTHEAST PLAINS. KTCC AND KROW HAVE THE BEST CHANCES OF BEING IMPACTED LATE THIS AFTERNOON. VCSH FOR OTHER TAF SITES EXCEPT FOR KFMN AND KGUP BECAUSE OF POSSIBLE VIRGA SHOWERS WEST OF THE CENTRAL MTN CHAIN. EXPECT STRONG MICRO BURST/OUTFLOW WINDS FROM VIRGA SHOWERS. BRIEF REDUCTIONS IN CIGS/VSBY POSSIBLE. MVFR TO IFR CONDITIONS MAY PERSIST AFTER 06Z TONIGHT AND CONTINUE INTO EARLY MORNING HOURS. WESTERN AREAS LOOK TO REMAIN VFR FOR THE NEXT 24 HRS. 01 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 52 93 53 93 / 0 5 0 0 DULCE........................... 42 89 41 88 / 5 5 5 0 CUBA............................ 48 90 47 90 / 10 5 5 0 GALLUP.......................... 46 89 46 89 / 0 5 0 0 EL MORRO........................ 44 85 45 84 / 0 5 0 0 GRANTS.......................... 46 90 46 89 / 5 5 0 0 QUEMADO......................... 50 87 51 86 / 0 5 0 0 GLENWOOD........................ 51 93 51 93 / 0 5 0 0 CHAMA........................... 41 83 40 82 / 10 10 5 5 LOS ALAMOS...................... 58 85 57 86 / 20 20 10 0 PECOS........................... 52 82 54 82 / 40 30 10 10 CERRO/QUESTA.................... 46 82 46 83 / 30 20 10 5 RED RIVER....................... 44 73 46 75 / 50 20 20 10 ANGEL FIRE...................... 39 77 39 78 / 50 30 20 20 TAOS............................ 46 86 46 86 / 20 10 10 0 MORA............................ 48 80 48 82 / 50 30 20 20 ESPANOLA........................ 53 90 52 92 / 20 10 5 0 SANTA FE........................ 56 87 56 87 / 30 20 10 0 SANTA FE AIRPORT................ 55 90 54 91 / 30 20 5 0 ALBUQUERQUE FOOTHILLS........... 63 91 63 92 / 10 10 5 5 ALBUQUERQUE HEIGHTS............. 65 93 64 94 / 10 10 5 5 ALBUQUERQUE VALLEY.............. 61 95 61 95 / 10 10 5 5 ALBUQUERQUE WEST MESA........... 63 95 64 96 / 10 10 5 5 LOS LUNAS....................... 58 95 57 96 / 10 5 5 0 RIO RANCHO...................... 63 95 62 96 / 10 10 5 5 SOCORRO......................... 64 98 66 101 / 10 5 5 0 SANDIA PARK/CEDAR CREST......... 57 91 58 91 / 20 20 5 5 TIJERAS......................... 58 89 58 90 / 20 10 5 5 MORIARTY/ESTANCIA............... 50 86 50 87 / 30 20 10 5 CLINES CORNERS.................. 54 86 55 87 / 40 30 10 10 GRAN QUIVIRA.................... 57 89 59 90 / 20 20 10 0 CARRIZOZO....................... 60 92 63 92 / 10 10 5 0 RUIDOSO......................... 53 85 55 86 / 30 20 10 5 CAPULIN......................... 51 80 53 84 / 60 40 30 30 RATON........................... 53 88 52 89 / 50 30 30 30 SPRINGER........................ 52 86 52 90 / 50 30 20 30 LAS VEGAS....................... 50 84 51 85 / 50 20 20 20 CLAYTON......................... 58 88 60 88 / 60 40 30 20 ROY............................. 56 83 57 86 / 60 20 30 20 CONCHAS......................... 62 93 63 94 / 50 20 30 10 SANTA ROSA...................... 60 91 61 93 / 40 20 20 10 TUCUMCARI....................... 63 95 65 95 / 60 30 30 10 CLOVIS.......................... 62 90 62 91 / 60 30 30 10 PORTALES........................ 64 92 67 93 / 60 30 30 10 FORT SUMNER..................... 65 92 66 93 / 50 20 20 10 ROSWELL......................... 67 97 67 99 / 40 20 10 10 PICACHO......................... 59 91 60 92 / 20 20 10 5 ELK............................. 56 85 59 87 / 20 20 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40
Hazardous weather outlook, Jun 23, 9:53 AM MDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 953 AM MDT MON JUN 23 2014 NMZ501>540-241200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 953 AM MDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BETWEEN 3 PM AND 12 AM MDT ACROSS THE EASTERN PLAINS OF NEW MEXICO. THE FOCUS FOR SEVERE WEATHER WILL BE PRIMARILY ON A LINE FROM DUNKEN...HONDO... MILAGRO...WATROUS...CIMARRON TO THE COLORADO BORDER...EAST TO THE TEXAS STATE LINE. THE MAIN THREATS ARE VERY LARGE HAIL ONE TO TWO AND A HALF INCHES IN DIAMETER AND POTENTIALLY DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. TORRENTIAL DOWNPOURS WILL OCCUR. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING ACROSS UNION COUNTY. THE MAIN THREATS ARE LARGE HAIL AND POTENTIALLY DAMAGING STRAIGHT LINE WINDS. AGAIN...AN ISOLATED TORNADO CANNOT BE RULED OUT. STRONG THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING COULD BRIEFLY REACH SEVERE LEVELS ACROSS THE EASTERN HALF OF THE STATE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 40
In the hours before
Local storm report, Jun 23, 4:22 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
422 PM MDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL CAPULIN 36.74N 103.99W
06/23/2014 E0.75 INCH UNION NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ1401082
JLPSpecial weather statement, Jun 23, 4:29 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 429 PM MDT MON JUN 23 2014 NMZ527-530-232300- RATON RIDGE/JOHNSON MESA-UNION COUNTY- 429 PM MDT MON JUN 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION COUNTY THROUGH 500 PM MDT... AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CAPULIN...OR ABOUT 7 MILES WEST OF DES MOINES...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...DES MOINES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3681 10370 3656 10369 3659 10401 3678 10400 TIME...MOT...LOC 2229Z 269DEG 10KT 3673 10395 34
Special weather statement, Jun 23, 4:38 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 438 PM MDT MON JUN 23 2014 NMZ523-529-533-232315- CENTRAL HIGHLANDS-GUADALUPE COUNTY-NORTHEAST HIGHLANDS- 438 PM MDT MON JUN 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL...EXTREME NORTHEASTERN TORRANCE AND NORTHWESTERN GUADALUPE COUNTIES THROUGH 515 PM MDT... AT 438 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF VILLANUEVA STATE PARK...OR ABOUT 30 MILES SOUTH OF LAS VEGAS...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...ANTON CHICO...DILIA... TECOLOTITO AND MILAGRO. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3518 10500 3490 10522 3508 10550 3529 10531 TIME...MOT...LOC 2238Z 294DEG 8KT 3517 10534 34
Special weather statement, Jun 23, 4:49 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 449 PM MDT MON JUN 23 2014 NMZ526-539-232315- EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS- 449 PM MDT MON JUN 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH 515 PM MDT... AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FORT STANTON...OR ABOUT 17 MILES NORTHEAST OF RUIDOSO...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...GLENCOE...LINCOLN STATE MONUMENT...LINCOLN AND SAN PATRICIO. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3353 10520 3332 10531 3344 10560 3361 10552 TIME...MOT...LOC 2250Z 292DEG 8KT 3349 10545 34
Special weather statement, Jun 23, 5:13 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 513 PM MDT MON JUN 23 2014 NMZ526-539-232345- EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS- 513 PM MDT MON JUN 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH 545 PM MDT... AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LINCOLN STATE MONUMENT...OR ABOUT 19 MILES NORTHEAST OF RUIDOSO...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...SAN PATRICIO...HONDO...TINNIE AND PICACHO. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3351 10504 3328 10513 3342 10551 3359 10544 TIME...MOT...LOC 2313Z 289DEG 17KT 3347 10537 34
Special weather statement, Jun 23, 5:15 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
515 PM MDT MON JUN 23 2014
NMZ533-232345-
GUADALUPE COUNTY-
515 PM MDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE COUNTY
THROUGH 545 PM MDT...
AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ANTON CHICO...OR ABOUT 32
MILES WEST OF SANTA ROSA...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...ANTON CHICO.
THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 250 AND 257...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3493 10500 3505 10529 3515 10529 3522 10526
3522 10522 3514 10490
TIME...MOT...LOC 2315Z 292DEG 12KT 3511 10519
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:22 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 38 min |
| Jun 22, 7:00 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 30 min |
| Jun 22, 7:05 PM MDT | Areal Flood Advisory | ABQ | Union | 115 min |
| Jun 22, 8:37 PM MDT | Special Weather Statement | ABQ | De Baca | 23 min |
| Jun 22, 9:02 PM MDT | Special Weather Statement | ABQ | De Baca | 28 min |
| Jun 22, 9:28 PM MDT | Special Weather Statement | ABQ | Roosevelt | 47 min |
| Jun 22, 10:15 PM MDT | Special Weather Statement | ABQ | Curry, Roosevelt | 60 min |
| Jun 22, 10:54 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| Jun 22, 11:29 PM MDT | Special Weather Statement | ABQ | Chaves | 46 min |
| Jun 22, 11:50 PM MDT | Areal Flood Advisory | ABQ | Chaves | 115 min |
| Jun 23, 12:14 AM MDT | Special Weather Statement | ABQ | Chaves | 31 min |
| Jun 23, 12:58 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
| Jun 23, 1:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Jun 23, 2:26 PM MDT | Special Weather Statement | ABQ | San Miguel | 34 min |
| Jun 23, 3:00 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jun 23, 3:01 PM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Jun 23, 3:22 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 42 min |
| Jun 23, 3:30 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| Jun 23, 3:47 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Jun 23, 4:05 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Jun 23, 4:29 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 23, 4:38 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Jun 23, 4:49 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Jun 23, 5:13 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| Jun 23, 5:15 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jun 23, 5:29 PM MDT | Special Weather Statement | ABQ | Guadalupe | 31 min |
| Jun 23, 5:35 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 55 min |
| Jun 23, 5:55 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Jun 23, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.